# SDR WGEA200700023

- Difficulty date: November 8, 2007
- Submitted: November 11, 2007
- Operation: Air carrier
- Aircraft: N110DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000007
- Aircraft time: 388 hours, 478 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING EVALUATION FLIGHT, RIGHT MAIN GEAR INDICATED UNSAFE IN TRANSITION-TOOK APPROXIMATELY 20 SECONDS TO INDICATE GREEN.  FIRST EXTENSION NORMAL, SECOND EXTENSION WAS WHEN GEAR INDICATED UNSAFE AND 20 SECONDS TO GREEN, DOWN AND LOCKED.  PERFORMED EXTENSION AND RETRACTION TEST OF MLG SYSTEM IAW EA500 AMM 32-30-00, NO DEFECTS NOTED WITH GREEN INDICATIONS AND TIMING.
